# SDR FDEA201507282409

- Difficulty date: July 28, 2015
- Submitted: July 28, 2015
- Operation: Air carrier
- Aircraft: N728FD
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 581
- Aircraft time: 476 hours, 24,724 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: A5711034020700
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 40 TO CENTER WING JOINT AT UPPER SKIN LEVEL, TENSION BOLT JUNCTION INSPECTION.  RIGHT SIDE MIDDLE BOLT HOLE WITH CRACK SIGNAL.  COMPLIED WITH EA 6-5710-T0319314 P 1.  REPAIRED THE RT SIDE MIDDLE BOLT HOLE OF FRAME 40 TO CTR WING JOINT.  MAJOR REPAIR IAW GMM 6-2-100.
